| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported during the intraocular lens implantation the lens was severed upon implantation.These were removed and back-ups used.Additional information has been requested and received stating the lens surgery was completed on the same day.
Additional Manufacturer Narrative
Correction information provided in d.10.Additional information provided in h.3., h.6.And h.10.The file states that the lens was in injector for 10 minutes before implanting.The instructions for use (ifu) instructs "during lens loading and insertion, do not allow the suspect intraocular lens (iol) to remain in a folded condition within the selected iol delivery system for more than 3 minutes prior to completing insertion into the capsular bag".While we are unable to determine the origin of the reported complaint, our observations reasonably suggest that it is not manufacturing related.Based on the information provided by the customer, the most likely root cause is failure to follow ifu, as the customer states that the lens was in injector for 10 minutes before implanting.Failure to adhere to manufacturer¿s recommendations may result in iol damage.The manufacturer internal reference number is: (b)(4).